# SDR P5CA9800423

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT BS 880-900 ST 38L. CORROSION REMOVED AND TREATED PER SRM 51-01-01, 51-10-02.  BLEND OUT NOT WITHIN LIMITS PER SRM 53-110-01.  STRINGER REPAIRED PER SRM 53-10-03 FIG 1.
